# SDR AALA202403011717

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 87,825 hours, 11,399 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740047
- Condition: Failed
- Location: Cockpit L1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT JFK-MAD DIVERTED TO BOS ON ACCOUNT OF L1 WINDOW CRACKED. CREW DECLARED PAN PAN STATUS WITH ATC. AIRCRAFT WAS NOT OVERWEIGHT. FLIGHT LANDED WITHOUT ISSUE AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR SDR AALA202402291717 ** (CLOSED) MAINTENANCE REPLACED CAPTS FWD WINDOW IAW J/C 72L21056001 AND AMM 30-41-01.
